# SDR AWXA200602123

- Difficulty date: December 22, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53230534200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-08 CHECK - NR 5908818, CORROSION ON FORWARD CARGO COMPARTMENT FRAME CLEAT,  FR 26, S43L, BL 0.   REPLACED FORWARD CARGO COMPARTMENT FRAME CLEAT, FR 26, S43L, BL 0 IAW A320 SRM 51-72-11.
